MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ DRIP CHAMBER; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ DRIP CHAMBER; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3011
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, has not yet been received.
 
Event or Problem Description
The event occurred on an unspecified date in april 2025 and involved a 30" (76 cm) appx 3.3 ml, 20 drop admin set w/integrated chemolock¿ drip chamber, spiros® w/red cap, hanger.It was reported the registered nurse (rn) hung decitabine on line b, as soon as pushed start on the plum pump, fluid noted leaking out at spinning spiros on the dectiabine secondary line, that came from the pharmacy.This line had been primed with saline at the pharmacy and rn was at the chairside, immediately turned off the pump and clamped the secondary line.Decitabine was returned to the pharmacy.Pharmacy did not have to waste the bag; they returned the bag with new secondary tubing.Primary tubing was changed since high likelihood of proximal occlusion.There is patient involvement, unknown patient harm.
 
Additional Manufacturer Narrative
Additional information d9 section.No cl3011 product samples, videos or photographs were returned for investigation.Cannot confirm the complaint of leaking out at spinning spiros on the secondary line without the return of the failed product.A probable cause cannot be identified based on the information that has been provided.Lot history review was conducted and there were no non-conformances found that would have contributed to the reported complaint.

Brand Name
30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ DRIP CHAMBER
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22364404
Report Number9617594-2025-01395
Device Sequence Number20935401
Product Code ONB
UDI-Device Identifier00887709057012
UDI-Public(01)00887709057012(17)290801(10)14114306
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3011
Device Lot Number14114306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DECTIABINE, UNK MFR; PRIMARY PLUM SET, ICU MEDICAL
Patient SexUnknown